Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Products of powers of nonnegative derivatives


Authors: Jan Mařík and Clifford E. Weil
Journal: Trans. Amer. Math. Soc. 276 (1983), 361-373
MSC: Primary 26A24
MathSciNet review: 684515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains some results concerning functions that can be written as $ f_1^{{\beta _1}} \cdots f_n^{{\beta _n}}$, where $ n$ is an integer greater than $ 1$, $ {f_j}$ are nonnegative derivatives and $ {\beta _j}$ are positive numbers. If we choose $ {\beta _1} = \cdots = {\beta _n} = 1$, we obtain theorems about products of nonnegative derivatives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0684515-1
PII: S 0002-9947(1983)0684515-1
Article copyright: © Copyright 1983 American Mathematical Society